# SDR AWXA200301023

- Difficulty date: August 15, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657193091B
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK THE LT OUTBOARD HINGED FLAP TRAILING EDGE SKIN WAS FOUND DELAMINATED. MAINTENANCE PERFORMED HONEYCOMB REPAIR ON TRAILING EDGE SKIN OF LT OUTBOARD HINGED FLAP IAW B737-200 SRM 51-40-20, FIG. 10, PG. 40-41.
